# SDR 95ZZZX3265

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66386
- Make and model: Cessna 150
- Aircraft serial: 150760101
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Boss Broken
- Location: Nr 4 Cyl Rocker
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF ROUGH RUNNING ENGINE.  UPON INVESTIGATION, FOUND NR 4 CYLINDER ROCKER SHAFT BOSSES (3 EACH) BROKEN OFF.  CYLINDER HAD ONLY 1283 HOURS SINCE OVERHAUL.  SEE AD 94-05-05.
